Childhood Diseases

Question
Posted by: freaked out mom | 2012/11/10

Q.

Toddler ingested Grandpa powder

2 year old ingested a little grand-pa powder. What do I do

Expert's Reply

A.

Paediatrician

Grand Pa Powders contains a high dose of aspirin, paractamol and caffeine. Your child must be see at a paediatric emergency department as aspirin can be very dangerous at this age.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.